# SDR DALA13030043162

- Difficulty date: June 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 18,428 hours, 9,706 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FRAME 20-24 -Y765, SEAT TRACK CROWN HAS CORROSION.  REMOVED CORROSION, CHECKED LIMITS; L=1.0" W=.04" D=.030" NO MINIMUM ALLOWABLE BECAUSE CORROSION IS ON THE CROWN IAW SRM 51-74-00.  REMOVED AND INSTALLED NEW BEAM IAW SRM 51-42-11, SRM 51-44-11, TRM 53-21-01 AND DWG D53111008.
